MathSciNet Relay Station
MathSciNet bibliographic data
MR2084005 (2005f:76011) 76B03 (26A33 35Q35 76U05 86A05)
Córdoba, Antonio; Córdoba, Diego A maximum principle applied to quasi-geostrophic equations. Comm. Math. Phys. 249 (2004), no. 3, 511–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement